# SDR SWAA2013022112958

- Difficulty date: February 3, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 56,714 hours, 46,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN BS 705 TO BS 711 AT RBL 24.82 LONGITUDINAL FLOORBEAM CENTER SECTION.  REPAIRED WING CENTER SECTION RBL 24.82 FLOORBEAM WEB BETWEEN STA 698 TO STA 717 LONGITUDINAL FLOORBEAM IAW EA 1-357-7922 REV 0 AND EO AEM-HC57-010/13 REV 0.
